# SDR AMWA56724

- Difficulty date: December 3, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N15YV
- Make and model: Beech 1900D
- Aircraft serial: UE15
- Aircraft time: 21,964 hours, 38,578 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 11438800013
- Part serial: UE15
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF FROM PFN TO VPS. LANDING GEAR WOULD NOT RETRACT. AIRCRAFT RETURNED TO FIELD WITH NO FURTHER INCIDENT. PROBLEM WAS POWER PACK, HYDRAULIC. R&R'D POWER PACK/RPRD BROKEN WIRE OPS OK P/N 1143880001-3 S/N MX607544
